# SDR SWAA2022031883960

- Difficulty date: March 14, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N8523W
- Make and model: Boeing 737-800
- Aircraft serial: 36969
- Aircraft time: 17,296 hours, 7,990 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT F/A MEGAPHONE INOP / [01] REPLACED MEGAPHONE AND OPERATION TEST IAW AMM 25-64-00. NO FURTHER DEFECTS NOTED. A/C OK FOR SERVICE.
